# SDR SWAA2024030748159

- Difficulty date: February 2, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N8565Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42533
- Aircraft time: 19,940 hours, 10,049 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY LAV MOUNT HAS CORROSION AROUND BASE AT STA 947 LBL48.<[01] CLEAN CORROSION PER SRM 51-10-02. REWORKED AREA IS OUT OF LIMIT PER SRM 53-70-51-1A-1 DETAIL C.;[02] REJECT: FAULT CURRENTLY HAS 3 ISSUES:  1. MEASUREMENT #17; CORRODED ELEMENT PART NUMBER () HAS INCOMPLETE PART NUMBER LISTED.  2. MEASUREMENT #22 AND #23 ARE INCONSISTENT WITH OUT OF LIMITS FINDING IN CORRECTIVE ACTION #1.  3. THE CALIBRATED TOOLING LISTED ON THIS FAULT IS INCOMPLETE.  PLEASE SEE INSPRJCT PAUSE NOTES UNDER 'TASK INFORMATION' TAB FOR GUIDANCE ON THIS REJECTION.  **PLEASE NOTE THAT ALL CORRECTIONS MUST BE DONE ON ORIGINAL FAULT. INSPECTION WILL CLEAR REJECTION FAULT AFTER REJECTED TASK/FAULT HAS BEEN CORRECTED.**;[03] ASSIGNED CALIBRATED TOOLING AS REQUIRED. VERIFIED ALL MEASUREMENTS AND CORRECTED #17; 21; 22; AND 23 TO BE CONSISTENT WITH OUT OF LIMITS FINDING IN CORRECTIVE ACTION #1. REWORKED AREA IS OUT OF LIMITS PER SRM 53-70-51-1A-1; DETAIL C.;[04] INSPECTION CONFIRMS THAT REJECTION NOTED ON CORRECTIVE ACTION #2 HAS BEEN CORRECTED AS REQUIRED PER MPM 51.03.01 AND MPM 51.03.04.02. NO FURTHER ACTION REQUIRED. REJECTION FOUND FAULT CLEARED AT THIS TIME.;[05] REPAIR OF AFT GALLEY MOUNT CORROSION AT STA 947 LBL 48 HAS BEEN REPAIRED PER SRM 53-70-51-2R-5 ON FAULT # ID TTG8Q00RB9L0;[06] VERIFIED
